
ADVIL
Advil Multi-Symptom Cold & Flu Coated Tablets, 10 Count
£43.81
£73.02
Save 40% (£29.21)
-
Order within 20 hours and 53 minutes to get between May 23 - May 29
-
Tracked Shipping on All Orders
-
14-Day Returns
- Secure Payments
-
24/7 Customer Support
Description
- Temporarily relives these symptoms associated with the common cold or flu: headache; fever; minor body aches and pains; nasal congestion; runny nose; sinus pressure; sneezing.
Temporarily relives these symptoms associated with the common cold or flu: headache; fever; minor body aches and pains; nasal congestion; runny nose; sinus pressure; sneezing. Reduces swelling of the nasal passages. Temporarily restores freer breathing through the nose.Active Ingredients: In Each Tablet: Chlorpheniramine Maleate 4 mg; Ibuprofen 200 mg; Phenylephrine HCl 10 mg
Shipping and Returns
- We offer tracked shipping on all orders. Tracking information will be shared as soon as the order is dispatched.
- Please check the delivery estimate before adding a product to the cart. This is displayed for every product on the website.
- Available shipping methods and charges will be displayed at the time of checkout, depending on your exact location.
- All customers are entitled to a return window of 14 days, starting from the date of delivery of the product(s).
- Customers are advised to read our return policy for details of the return process, eligibility, refunds as well as cancellations or exchanges.
- In case of any issues or concerns about Shipping or Returns, please contact us and we will be happy to help.
Advil.
Advil Multi-Symptom Cold & Flu Coated Tablets, 10 Count
£43.81
£73.02
Save 40.0% (£29.21)